MAUDE Adverse Event Report: BIOMERIEUX, INC. VITEK® 2 AST-GN73 TEST KIT

BIOMERIEUX, INC. VITEK® 2 AST-GN73 TEST KIT
Catalog Number 413404
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
A customer in the united states reported a false susceptible ampicillin/sulbactam result for an escherichia coli esbl positive api survey strain, in association with the vitek® 2 ast-gn73 test kit (lot 5930713203).The customer twice obtained a susceptible result (mic=8) for ampicillin/sulbactam.The expected result for this survey strain was intermediate/resistant.A biomérieux internal investigation will be initiated.
 
Additional Manufacturer Narrative
The customer no longer has their api survey strain for this investigation.Submittal of the isolate is required in order to confirm a vitek 2 discrepancy compared to the reference method.Vitek 2 ast-gn73 lot# 5930713203 met final qc release criteria and passed qc performance testing.

Brand Name
VITEK® 2 AST-GN73 TEST KIT
Common Device Name
VITEK® 2 AST-GN73 TEST KIT
Manufacturer (Section D)
BIOMERIEUX, INC.
595 anglum road
hazelwood MO 63042
MDR Report Key7836983
Report Number1950204-2018-00316
Device Sequence Number1809058
Product Code LON
UDI-Device Identifier03573026398507
UDI-Public03573026398507
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
N50510: S 97
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2019
Device Catalogue Number413404
Device Lot Number5930713203
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2018
Supplement Date Received by Manufacturer10/30/2018
Initial Report FDA Received Date08/31/2018
Supplement Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1